PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 43 | 1 | 421-427
Tytuł artykułu

The noncommutative Hilbert transform approach to free entropy

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
43
Numer
1
Strony
421-427
Opis fizyczny
Daty
wydano
1998
Twórcy
  • Department of Mathematics, University of California, Berkeley, California 94720-3840, U.S.A.
Bibliografia
  • [1] K. Dykema, Two applications of free entropy, preprint.
  • [2] L. Ge, Applications of free entropy to finite von Neumann algebras, I, American J. Math. 119 (1997), 467-485.
  • [3] L. Ge, Applications of free entropy to finite von Neumann algebras, II, Ann. of Math. 147 (1998), 143-157.
  • [4] S. J. Szarek and D. Voiculescu, Volumes of restricted Minkowski sums and the free analogue of the entropy power inequality, Commun. Math. Phys. 178 (1996) 563-570.
  • [5] D. Voiculescu, Limit laws for random matrices and free products, Invent. Math. 104 (1991) 201-220.
  • [6] D. Voiculescu, A strengthened asymptotic freeness result for random matrices with applications to free entropy, Internat. Math. Res. Notices 1998, no. 1, 41-63.
  • [7] D. Voiculescu, The analogues of entropy and of Fisher's information measure in free probability theory, Commun. Math. Phys. 155 (1993), 71-92.
  • [8] D. Voiculescu, The analogues of entropy and of Fisher's information measure in free probability theory, II, Invent. Math. 118 (1994), 411-440.
  • [9] D. Voiculescu, The analogues of entropy and of Fisher's information measure in free probability theory, III: the absence of Cartan subalgebras, Geometric and Functional Analysis, vol. 6, no. 1 (1996), 172-199.
  • [10] D. Voiculescu, The analogues of entropy and of Fisher's information measure in free probability theory, IV: maximum entropy and freeness, in: Free Probability, D. Voiculescu (ed.), Fields Institute Communications, Vol. 12, American Mathematical Society, Providence (1996).
  • [11] D. Voiculescu, The analogues of entropy and of Fisher's information measure in free probability theory, V: noncommutative Hilbert transforms, Invent. Math. 132 (1998), 189-227.
  • [12] D. Voiculescu, K. Dykema and A. Nica, Free Random Variables, CRM Monograph Series, Vol. I, American Mathematical Society (1992).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv43i1p421bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.